Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Forgot to take pills for 2 consecutive nights, followed it up the following day, on periods due, no periods yet. Should I worry?

hi, i have been taking oral contraceptives ovuloc ld for 3 months now. This month as soon as my periods were over, the first night i took my first pill of ovuloc ld. The next morning we had sex. After that, i forgot to take my pills for 2 consecutive nights following sex. The next morning i remembered and took 2 pills. I took 2 pills the following night as well. After that i have been regular with the whole course. Today is the 4th day after the course, and I am expected to get my periods. I am worried as I have not got it yet. Should I worry?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
As you mentioned that your period ( due date ) were due on sex day ( one day after ) and you forget to take tablet .
Now period is late , this is not a causes of concern.
Late period may be due to hormonal imbalance or stress ( tension ).
Wait for another 5-6 days , in my opinion nothing to worry, no consultation at all.
good luck.
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor